Some properties of the canonical resolutions of the 3-dimensional singularities An, Dn, En over a field of characteristic ≠ 2

  • M. Roczen
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1056)


Exact Sequence Irreducible Component Normal Bundle Minimal Solution Symmetric Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Арнолъд, В. и., Нормалъные формы ФункЦий блиэи вырожденных критическых точках, группы Вейлъя АК,DКК и Лагранжевы особенности, Функц. аналиэи его прилож. т. 6, вып. 4 (1972), 3–25Google Scholar
  2. [2]
    Artin, M., Some numerical criteria for contractibility of curves on algebraic surfaces, Am. J. Math 84 (1962), 485–496MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Burns, D.M., On rational singularities in dimensions>2, Math. Ann. 211 (1974), 237–244MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Fujiki, A., On the resolutions of cyclic quotient singularities, Nagoya Math. J. 61 (1976), 205–220MathSciNetGoogle Scholar
  5. [5]
    Giblin, P. J., Topology of the double points of rank zero on threefolds in ℂ4, J. London Math. Soc. 44 (1969), 523–530MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Lieberman, D., Rossi, H., Deformations of strongly pseudoconvex manifolds, preprintGoogle Scholar
  7. [7]
    Roczen, M., Deformations of embeddings with ample conormal bundle, in Proceedings "Week of Algebraic Geometry, Bucharest 1980", Teubner Texte zur Mathematik, Bd.40, Leipzig 1980Google Scholar
  8. [8]
    Roczen, M., Canonical resolutions of the 3-dimensional Arnold-singularities over a field of characteristic ≠ 2, Preprint Nr. 20, Humboldt-Universität zu Berlin, Sektion Mathematik, 1981Google Scholar
  9. [9]
    Roczen, M., Cohomological properties of the canonical exceptional loci of the 3-dimensional Arnold-singularities An, Dn, En, Preprint Nr. 21, Humboldt-Universität zu Berlin, Sektion Mathematik, 1981Google Scholar
  10. [10]
    Roczen, M., An example of the Kodaira vanishing theorem on some nonreduced normal crossing varieties, Preprint Nr. 41, Humboldt-Universität zu Berlin, Sektion Mathematik, 1982Google Scholar
  11. [11]
    Treger, R., Rational singularities in dimensions>2, in Springer Lecture Notes in Mathematics No 732Google Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • M. Roczen
    • 1
  1. 1.Sektion MathematikHumboldt-Universität zu BerlinBerlin, PSF 1297German Democratic Republic

Personalised recommendations